MAUDE Adverse Event Report: ConvaTec CURE ULTRA CATHETER; Catheter, Urological

ConvaTec CURE ULTRA CATHETER; Catheter, Urological
Model Number ULTRA14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported "patient is keeping uti's for a long while now and has to stay on antibiotics all the time".No lot number provided.
 
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a serious injury.A complaint investigation has been initiated.Unfortunately, as no specific lot number was identified, it limits the ability to trace or analyze a particular item.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Reporting site: 1049092.Manufacturing site: 3005471919.

Brand Name
CURE ULTRA CATHETER
Common Device Name
Catheter, Urological
Manufacturer (Section D)
ConvaTec
7815 national service road
suite 600
greensboro NC 27409
Manufacturer (Section G)
ConvaTec
7815 national service road
suite 600
greensboro NC 27409
Manufacturer Contact
pam meadows
7815 national service road
suite 600
greensboro, NC 27409
+1(603)247-0255
MDR Report Key50693528
Report Number1049092-2026-0000263
Device Sequence Number9685058
Product Code KOD
UDI-Device Identifier00815947020444
UDI-Public00815947020444
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K221593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberULTRA14
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale